# SDR ASAA1048348

- Difficulty date: September 28, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813123
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B SEAT TRACK HAS SEVERAL GOUGES.  REMOVED AND INSTALLED NEW.
